OCS

Sale!
, , ,

CIPLA Paracip 650mg Strip Of 50 Tablets

Original price was: $10.00.Current price is: $7.66.

Paracip 650 tablet is a painkiller medicine used to reduce fever and relieve pain. It contains paracetamol, also known as acetaminophen. Paracetamol works by inhibiting the action of certain substances that cause pain and acting on the brain centre responsible for controlling body temperature. Side effects with Paracip 650 are mostly rare, but sometimes, you may experience skin rash or itching.

Add to Wishlist
Add to Wishlist
Guaranteed Safe Checkout

Taking Paracip 650 tablets for a prolonged duration and in high doses can cause liver dysfunction. It is recommended to take Paracip 650 tablets with food. You should not take more than 4 tablets of Paracip 650. Do not take this medicine if you are taking other medicines containing paracetamol. If your fever or pain does not subside after taking Paracip 650, consult your doctor.

Shopping Cart